Communications in Mathematical Physics

On the generators of quantum dynamical semigroups

G. Lindblad

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 48, Number 2 (1976), 119-130.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103899849

Mathematical Reviews number (MathSciNet)
MR0413878

Zentralblatt MATH identifier
0343.47031

Subjects
Primary: 81.47

Citation

Lindblad, G. On the generators of quantum dynamical semigroups. Comm. Math. Phys. 48 (1976), no. 2, 119--130. https://projecteuclid.org/euclid.cmp/1103899849


Export citation